Alert archive / Nebraska / Frost Advisories in 2016

Frost Advisory 7, NWS North Platte, NE

October 12, 2016Chase County, Hayes County, Perkins County, Nebraska

NWS North Platte, NE issued this frost advisory at Oct 12, 2016, 3:05 AM MDT for Chase County, Hayes County, Perkins County, Nebraska. It took effect at Oct 13, 2016, 12:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2016, 3:05 AM MDT (09:05 UTC)
In effect from
Oct 13, 2016, 12:00 AM MDT
Expired
Oct 13, 2016, 8:00 AM MDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Hayes County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 142 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

089 
WWUS73 KLBF 120905
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 AM CDT WED OCT 12 2016

...SUB-FREEZING TEMPERATURES AND FROST THURSDAY MORNING...

.SUB-FREEZING TEMPERATURES AND WIDESPREAD FROST ARE ANTICIPATED
UNDER CLEAR SKIES ACROSS THE EASTERN SANDHILLS...NORTH CENTRAL
NEBRASKA...AND CENTRAL NEBRASKA TONIGHT AND THURSDAY MORNING.
ELSEWHERE...AREAS OF FROST ARE EXPECTED IN SOUTHWEST
NEBRASKA...ACROSS HAYES AND CHASE COUNTIES...WHERE LOWS WILL
APPROACH FREEZING.

NEZ006>010-025>029-037-038-059-071-122200-
/O.UPG.KLBF.FZ.A.0001.161013T0600Z-161013T1500Z/
/O.NEW.KLBF.FZ.W.0003.161013T0500Z-161013T1400Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH...
AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...
HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...
BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE...
CURTIS...EUSTIS...MAYWOOD
405 AM CDT WED OCT 12 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* TIMING...SUB-FREEZING TEMPERATURES ARE EXPECTED SHORTLY AFTER
  MIDNIGHT AND WILL CONTINUE INTO EARLY MORNING.

* IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING FREEZE
  AND WOULD MARK THE END OF THE GROWING SEASON FOR CROPS AND OTHER
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ070-122200-
/O.UPG.KLBF.FZ.A.0001.161013T0600Z-161013T1500Z/
/O.NEW.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/
HAYES-
INCLUDING THE CITY OF...HAYES CENTER
405 AM CDT WED OCT 12 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...LOWS WILL FALL NEAR 32 DEGREES BY DAWN ACROSS
  PORTIONS OF THE AREA THURSDAY MORNING.

* IMPACTS...AREAS OF FROST IS EXPECTED THAT COULD HARM CROPS AND
  OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NEZ069-122200-
/O.NEW.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/
CHASE-
INCLUDING THE CITIES OF...CHAMPION...ENDERS...IMPERIAL...WAUNETA
305 AM MDT WED OCT 12 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
THURSDAY. 

* TEMPERATURE...LOWS WILL FALL NEAR 32 DEGREES BY DAWN ACROSS
  PORTIONS OF THE AREA THURSDAY MORNING.

* IMPACTS...AREAS OF FROST IS EXPECTED THAT COULD HARM CROPS AND
  OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ET
4 follow-up statements
187 
WWUS73 KLBF 121906
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
206 PM CDT WED OCT 12 2016

NEZ006>010-025>029-037-038-059-071-130315-
/O.CON.KLBF.FZ.W.0003.161013T0500Z-161013T1400Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH...
AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...
HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...
BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE...
CURTIS...EUSTIS...MAYWOOD
206 PM CDT WED OCT 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...

* TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS
  SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA...WITH MID 20S ACROSS
  PORTIONS OF CENTRAL NEBRASKA. 

* SUB-FREEZING TEMPERATURES ARE EXPECTED BY AROUND MIDNIGHT
  TONIGHT AND CONTINUE INTO EARLY THURSDAY MORNING.

* IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING
  FREEZE...ESPECIALLY  ACROSS CENTRAL NEBRASKA...AND WOULD MARK
  THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ058-130315-
/O.EXA.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/
PERKINS-
INCLUDING THE CITY OF...GRANT
106 PM MDT WED OCT 12 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
THURSDAY. 

* TEMPERATURES WILL FALL TO THE LOWER 30S BY DAWN THURSDAY MORNING.

* AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND OUTDOOR
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NEZ069-070-130315-
/O.CON.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/
CHASE-HAYES-
INCLUDING THE CITIES OF...CHAMPION...ENDERS...IMPERIAL...
WAUNETA...HAYES CENTER
206 PM CDT WED OCT 12 2016 /106 PM MDT WED OCT 12 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY...

* TEMPERATURES WILL FALL TO THE LOWER 30S BY DAWN THURSDAY MORNING.

* AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND OUTDOOR
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TAYLOR
029 
WWUS73 KLBF 122011
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT WED OCT 12 2016

NEZ006>010-025>029-037-038-059-071-130415-
/O.CON.KLBF.FZ.W.0003.161013T0500Z-161013T1400Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH...
AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...
HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...
BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE...
CURTIS...EUSTIS...MAYWOOD
311 PM CDT WED OCT 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...

* TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS 
  SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA...WITH MID 20S ACROSS 
  PORTIONS OF CENTRAL NEBRASKA. 

* SUB-FREEZING TEMPERATURES ARE EXPECTED BY AROUND MIDNIGHT 
  TONIGHT AND CONTINUE INTO EARLY THURSDAY MORNING. 

* IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING 
  FREEZE...ESPECIALLY ACROSS CENTRAL NEBRASKA...AND WOULD MARK 
  THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ058-069-070-130415-
/O.CON.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/
PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...GRANT...CHAMPION...ENDERS...IMPERIAL...
WAUNETA...HAYES CENTER
311 PM CDT WED OCT 12 2016 /211 PM MDT WED OCT 12 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ THURSDAY...

* TEMPERATURES WILL FALL TO THE LOWER 30S BY DAWN THURSDAY 
  MORNING.

* AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND OUTDOOR 
  PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TAYLOR
549 
WWUS73 KLBF 130516
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1216 AM CDT THU OCT 13 2016

NEZ006>010-025>029-037-038-059-071-131400-
/O.CON.KLBF.FZ.W.0003.000000T0000Z-161013T1400Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH...
AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...
HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...
BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE...
CURTIS...EUSTIS...MAYWOOD
1216 AM CDT THU OCT 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...LOWS WILL FALL INTO THE UPPER 20S TO LOWER 30S
  ACROSS SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA...WITH MID 20S
  EXPECTED ACROSS PORTIONS OF CENTRAL NEBRASKA.

* TIMING...SUB-FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE
  INTO EARLY THURSDAY MORNING.

* IMPACTS...THERE IS POTENTIAL THAT THIS WILL BE A KILLING 
  FREEZE...ESPECIALLY ACROSS CENTRAL NEBRASKA...AND WOULD MARK 
  THE END OF THE GROWING SEASON FOR CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ058-069-070-131400-
/O.CON.KLBF.FR.Y.0007.161013T0600Z-161013T1400Z/
PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...GRANT...CHAMPION...ENDERS...IMPERIAL...
WAUNETA...HAYES CENTER
1216 AM CDT THU OCT 13 2016 /1116 PM MDT WED OCT 12 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TEMPERATURES...LOWS WILL FALL TO THE LOWER 30S BY DAWN THURSDAY
  MORNING.

* IMPACTS...AREAS OF FROST ARE EXPECTED THAT COULD HARM CROPS AND
  OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ET
575 
WWUS73 KLBF 131422
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 AM CDT THU OCT 13 2016

NEZ006>010-025>029-037-038-059-071-131530-
/O.EXP.KLBF.FZ.W.0003.000000T0000Z-161013T1400Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-LOGAN-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BUTTE...LYNCH...
AINSWORTH...BASSETT...ROSE...ONEILL...ATKINSON...THEDFORD...
HALSEY...DUNNING...PURDUM...BREWSTER...TAYLOR...BURWELL...
BARTLETT...ERICSON...STAPLETON...BROKEN BOW...NORTH PLATTE...
CURTIS...EUSTIS...MAYWOOD
922 AM CDT THU OCT 13 2016

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE REGION. THE
THREAT FOR FREEZING TEMPERATURES IS OVER. 

$$

NEZ058-069-070-131530-
/O.EXP.KLBF.FR.Y.0007.000000T0000Z-161013T1400Z/
PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...GRANT...CHAMPION...ENDERS...IMPERIAL...
WAUNETA...HAYES CENTER
922 AM CDT THU OCT 13 2016 /822 AM MDT THU OCT 13 2016/

...FROST ADVISORY HAS EXPIRED...

THE THREAT FOR FROST HAS ENDED.

$$

TAYLOR

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Oct 12, 2:59 AM MDT, 6 minutes earlier.

Area forecast discussion, Oct 12, 2:59 AM MDT, 6 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
359 AM CDT Wed Oct 12 2016

.SHORT TERM...(Today and tonight)
Issued at 354 AM CDT Wed Oct 12 2016

The main challenges in the short term period includes the current
weather (and out into the next few hours) today then temperatures
and associated non-precipitation weather hazards this evening and
overnight. Latest radar loop shows showers moving east across
north central NE and southwest to central NE. Of note, KANW
reported light snow this hour, however, it is not expected to
prevail much longer.

Latest analysis and hi-res guidance suggest the greatest
likelihood for additional precipitation at the start of the
period will be across southwest NE to central NE with decreased
chances across the northwest quad of the forecast area. Drier air
is working its way eastward at mid-levels into western NE, and
this is indicated and handled fairly well by guidance and
associated model soundings. The precipitation is expected to have
exited the forecast area by mid morning. This will be followed by
decreasing clouds mid morning to early afternoon. A unseasonably
cool day is in store for western and north central NE as surface
high pressure moves into the state and positions itself across
eastern NE by this evening. Very cool air continues to push into
NE at lower-levels this morning and this will start to lessen in
the early afternoon. Wherein 850 hPa temperatures are expected to
be around -2 to 4 C (warmest in southwest NE). Highs are expected
to be between 15 to 20 degrees below their seasonal normal values
with highs in the mid 40s to lower 50s expected this afternoon,
warmest south of and along US Route 26-Interstate 80.

Overnight, the surface high moves southeast into extreme
southeast NE. Under clear skies, widespread to areas of frost is
expected across a significant portion of the forecast area. A fly
in the ointment could be winds in terms of realizing true
widespread frost and are forecast low temperatures. Otherwise,
much of the ingredients will be in place for widespread to areas
of frost. As it is, current thinking is winds will be
sufficiently light. Thus the freeze warning given the high level
of confidence. The coldest temperatures will be in Custer, Loup,
Garfield, and Wheeler counties where sub-30 degree lows are
expected.

.LONG TERM...(Thursday through Tuesday)
Issued at 354 AM CDT Wed Oct 12 2016

After the chilly start to the morning a nice recovery is expected
by Thursday afternoon as the sfc high shifts east with weak
ridging builds across the Rockies in response to trough digging
across the Pacific NW.

Ridge continues to build for Friday with 850 mb temps to surge to
around 20C across the western zones and a little cooler to the
east. Sunny skies with unseasonably warm temps expected...highs
in the 70s to low 80s. Will have to monitor western zones for
elevated fire weather conditions as min RH values fall below 20
percent and winds gust to near 25 mph.

Weak cold front pushes across the area Friday night into Saturday
with slightly cooler temp for Saturday, still above seasonal
averages thanks to little moisture to work with resulting in
mostly sunny skies. Warm air returns quickly with Sunday and
Monday to inch back up a couple of degrees.

Then another front is progged to track across the area Monday
night. A little better moisture to work with and will continue to
keep low pops in the forecast. However will note that the 00z EC
has diminished coverage of QPF compared to previous runs, with
parts of the CWA remaining dry with the passage. Agreement is for
cooler air for Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1133 PM CDT Tue Oct 11 2016

Light rain is possible at the KLBF terminal into the overnight
hours. Visbys may drop as low as 6 miles as light rain impacts
the terminal through 09Z overnight. Skies will gradually clear
Wednesday morning, however expect CIGS of 2500 to 5000 FT AGL
through 16Z Wednesday morning. For the KVTN terminal: Light rain
and snow showers will continue north of the state line in
southern South Dakota overnight. This activity is expected to
remain north of the terminal overnight. Skies will remain mostly
cloudy however with CIGS ranging from 2500 to 5000 FT AGL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from midnight tonight to 9 AM CDT Thursday for
NEZ006>010-025>029-037-038-059-071.

Frost Advisory from 1 AM CDT /midnight MDT/ to 9 AM CDT /8 AM
MDT/ Thursday for NEZ069-070.

&&

SHORT TERM...ET
LONG TERM...Masek
AVIATION...Buttler
Hazardous weather outlook, Oct 11, 4:00 PM MDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
500 PM CDT TUE OCT 11 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-122200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
500 PM CDT TUE OCT 11 2016 /400 PM MDT TUE OCT 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A LIGHT RAIN AND SNOW MIX CHANGING TO ALL LIGHT SNOW IS POSSIBLE
ACROSS NORTHERN NEBRASKA...MAINLY AFTER MIDNIGHT. THE PRECIPITATION
WILL BE LIGHT...WITH A TRACE TO NO SNOW ACCUMULATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A WIDESPREAD FROST OR FREEZE IS LIKELY ACROSS THE EASTERN
SANDHILLS AND NORTH CENTRAL NEBRASKA EARLY THURSDAY
MORNING...THESE AREAS WILL SEE THE POSSIBILITY FOR SUB-FREEZING
TEMPERATURES THAT COULD KILL CROPS AND OTHER SENSITIVE
VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:05 AM MDTFreeze WarningLBFBlaine, Boyd, Brown, Custer, Frontier, Garfield and 8 more29 hr

Nearby

Frost Advisories in Nebraska, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.